# SDR CAL950034

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14760
- Make and model: Boeing 727227
- Aircraft serial: 21118
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1430E
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 4,867 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TPA - FLT 0591 - SMOKE BEGAN COMING FROM VENTS ABOVE AND ON SIDE OF OVEN IN THE FORWARD GALLEY WHILE IN FLIGHT.  CIRCUIT BREAKERS WERE PULLED AND THE SMOKE CEASED.  THE LT FORWARD GALLEY OVEN WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  THE RT FORWARD GALLEY OVEN WAS CHECKED AND FOUND GOOD.  (X)
